# SDR HALA2010042400193

- Difficulty date: April 24, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 22468
- Aircraft time: 27,093 hours, 5,199 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Apu Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING FLIGHT (W/APU OFF) APU OIL QTY INDICATED "ADD" AND .25 ON GROUND WITH APU RUNNING. APU OIL QUANTY INDICATES "FULL".  CHECKED OIL QTY OF APU AT SIGHT GAGE TANK FULL PERFORMED OPS CK OF APU ON GROUND OIL INDICATING SYS OPS CKS NORMAL IAW AMM 49-94-00/001.
